MathSciNet Relay Station
MathSciNet bibliographic data
MR2472143 34B18 (34B10 34B15 47H11 47N20)
Webb, J. R. L.; Infante, Gennaro Non-local boundary value problems of arbitrary order. J. Lond. Math. Soc. (2) 79 (2009), no. 1, 238–258.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement